# SDR DALA2019101805985

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 20,764 hours, 7,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3812 THE L-1 DOOR SLIDE PACK, (LATCH BRACKET, PAN ASSEMBLY) CHAIN IS BROKEN. CORRECTIVE ACTION: REPLACED GIRT BAR TO SLIDE LATCH COVER CHAIN REF: B737 AMM 25-66 -01 AND AMDS 5211-2560. (1319710).
